# SDR ASAA2023042543104

- Difficulty date: April 25, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 39,164 hours, 12,256 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 39,271 hours, 12,283 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962514
- Condition: Leaking
- Location: Right Wing
- Part time: 39,271 hours, 12,283 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPORT OF #2 ENGINE WITH OIL POOLING AND DRIPPING FROM AFT FLAME ARRESTOR AFTER SHUTDOWN. CURRENT OIL CONSUMPTION IS .31. GROUNDED - YES. REMOVED ESN 962514. TRANSFERRED TO ASA SHOP W/O# 1952903.
